# SDR CA020311003

- Difficulty date: March 6, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 188 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Main Buss Feeder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE MAIN BUSS FEEDER WIRE BETWEEN THE MAIN 120 AMP CIRCUIT BREAKER AND THE COCKPIT BUSS BAR WAS TIE STRAPPED TO THE RT UPPER ENGINE MOUNT TUBE AND WAS CHAFING ON THE 2 BOLT HEADS THAT SECURE THE RT FORWARD FOAM TANK SUPPORT CLAMP. THE WIRE WAS INSPECTED AND FOUND SERVICEABLE. A STANDOFF GROMMET WAS INSTALLED TO ENSURE ADEQUATE CLEARANCE BETWEEN THE ENGINE MOUNT TUBE AND THE HARNESS.
